# SDR REXA2015080800792

- Difficulty date: August 8, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 18,699 hours, 11,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-106, LEFT WHEEL BIN SECURE BRACKET HOLE ELONGATED.  R & R LT WW CHANNEL ASSEMBLY IAW SRM 51-42-21.
